# SDR CALA0200020

- Difficulty date: January 14, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- Aircraft time: 48,862 hours, 26,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Sta 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN WORN BELOW R/H HORIZONTAL STABILIZER AFT ATTACH LUG AT STA 1156. THE WORN SKIN WAS REMOVED AND NEW SKIN WAS INSTALLED IAW SRM 53-80-01.
